# SDR ASAA2023101245588

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 2,483 hours, 728 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 31-005-00,MESSAGE "BLEED FAMU DVDT R" APPEARED IS SCHEDULE MX TASK MESSAGES. GROUNDED - YES. PERFORMED IFIM TASK 36-12-00-810-804 B, (I) WITH SUCCESSFULL TEST AND MESSAGE CLEAR.RETURN A/C TO NORMAL MODE WITH MAINT LIGHT NOT SHOWWING.
